This is the tough part. The part where you have to dig your heels in and insist that your body and mind get through this. You cannot stay this way forever so it will not last. Keep that in mind.
The heightened state of arousal is the anxiety. You are waking up from your medication and out of the fogginess you had before. You have become more alert to you surroundings and this can make you feel a bit overwhelmed.
Give yourself time to adjust. Do something soothing that you feel comforted by, like a cup of tea and a book. It is hard to concentrate now, I know, so if you feel that won't work then maybe a favorite program or movie. Try to avoid lots of activity or busy places. Don't overexcite yourself. Not that it would do anything to you, but it may make you more aware of how you feel and make it distressing. This will pass soon as your body adjusts.
You mentioned walking around or pacing. A bit of exercise would help. It stimulates the endorphins in your body and makes you feel calm and centered. If you can, try working out.
Remember to ground yourself by reading about anxiety and relaxation techniques. Get in touch with your body. Deep breathing, muscle relaxing (tense then relax each muscle group), and soothing self talk will help this pass. Focus on something that makes you feel happy. Touch things that sooth you. I find that things like Playdough or running my fingers through a cup full of rice helps me laugh and feel in touch with my environment. The sensation is comforting. And remember, this is just a part of your withdrawal and nothing that can harm you.
I will pray for you. The Lord is with you and understands what you are going through. Try your Bible verses too. They will help.
Keep me updated on how you are doing. I will check back as often as I can to see if you need to talk. I will be thinking of you. You are not alone in this.